default-icon
Took to much tylenol
I took 4 extra strength tylenol about 8 hours ago, 2000mg. I have fatty liver disease but my labs always look good my doctor says for the amount of medication i take, should i go to the hospital?
45 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

that should be fine considering tylenol toxicity is reached only after consuming an even larger quantity. but mild side effects like gastritis, nausea-vomiting, abdominal cramps might occur for which you should visit the ER for evaluation .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +166
Consult with a doctor
Online now
Watch out for the following overdose symptoms: - nausea - vomiting - abdominal cramps - diarrhoea - dizziness - loss of balance - seizures (fitting) - drowsiness - confusion - breathing difficulties/not breathing - internal bleeding - hallucination - visual disturbances - snoring deeply - turning blue - coma. If you develop any of these symptoms visit the ER immediately. You haven't reached the poisoning dose of Tylenol and the body should be able to handle the dose administered.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.